Itching On Larsarton

3 Replies Updated



Conversation Starter

Candy Says:
via mobile

I on larsarton and started itching very bad all over is this a side effect.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Candy! How are you? Sorry about the itching!

Do you also have a rash/hives or are you just itchy?

If it's the latter, then it could be due to the effect that the Losartan has on your circulation, since it basically eases the workload on the heart to lower your blood pressure and treat cardiac conditions. If it's severe and continues, you may need to ask about trying a different medication.

Other side effects may include headache, cough and low blood pressure.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Irish205 Says:

Started Losartan in mid-June 2014. Within days I started itching...first around my lower back, then my forearms and the backs of my thighs on the second day. Doctors didn't have a clue, and I put up with the itching and hives for over two months. I took a weekend trip and forgot my Losartan, which didn't clear up my symptoms, but did seem to alleviate them. Upon returning home, I started my Losartan again...which kicked off the whole itching/hives worse than before. It has to be the Losartan. I use all the same soaps and detergents as I have for years, which helps rule out contact dermatitis. I sleep on the same bed linens, drive the same truck, and sit in the same office chair as I have for years. The only variable is Losartan. I am still waiting for my symptoms to clear, but I do feel as if there is a marginal improvement daily. My doctor said that the only BP med that I'll be able to take is a water pill (due to other, established allergies to ACE, ARB, CCB, etc.)

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Sharon Says:
via mobile

I take Losartan , labetalol , niacin , metamucil , B 12 , I started breaking out in tiny red bumps about a year ago, been to dermatologist 4 times , they think its contact dermatitis , it is driving me crazy - I skipped the niacin for a week An it got a tiny bit better , took a niacin today and its back bad again !!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Onicef itching like crazy
I took Cefdinir about 8 months ago and am still itching and stinging on arms and shoulders. what to do stop itching?...
itching on sulfamethoxazole
I just took my first dose and now I can't sleep and my body is itchy, but I do not have a rash.. Can the medicine be... 1 reply
Itching from Contrave
I have been taking Contrave for three weeks and have developed itching on the insides of my hands and the bottoms of my ... 54 replies
itching while on xarelto
I have a rash in my body, mostly my legs. I have been on xarelto ones a day for about one month.It is very itchy I dont ... 1 reply
tussigon itching side effects
Can a dog develop allergy to tussigon given for trachea collapse? There seems to be itching and scratching which is happ... 1 reply
Oxycodone Itching
I used to take half an Oxycodone 5/500 as needed for cervical for neck pain and it worked fine. Last night I took a whol... 4 replies
Lotion for Dry Itching Skin containing Camphor, Menthol and Phenol
I usded to use a lotion called SARNA which contained Camphor 0.5%, Menthol 0.5% and Phenol 0.5%. I understand this was t...
hydrocodone itching
I seem to have a very smart Doctor. He prescribed Norco 10-325 for post surgical pain. The first bottle gave me nothing ... 1 reply
Itching in perineum region
I have been having itching, burning, and inflammation in my perineum region... it feels like pin pricks and the skin see...
Skin itching probem on legs- medicines taking for arthritis-tab.sazo 500,Inj. Folitrax 50 -weekly 0.7 ml
Why heavy itching on both legs this is because of above medicine taking or any other problem ## I have itching problems ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 November 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA